# SDR C2XA11IA234

- Difficulty date: October 9, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 29,431 hours, 22,126 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0501E262
- Condition: Shorted
- Location: Cockpit
- Part time: 17,321 hours, 10,499 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4229 WAS DELAYED DUE TO CREW REPORT OF CAPTAINS MFD BLANKING OUT FOLLOWED BY STRONG ELECTRICAL SMELL.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED MFD, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
